CSpace
Convergence of Hermite-Fejer type interpolation of higher order on an arbitrary system of nodes (vol 123, pg 173, 2003)
Shi, YG
2004-07-01
Source PublicationJOURNAL OF APPROXIMATION THEORY
ISSN0021-9045
Volume129Issue:1Pages:101-117
AbstractA criterion of convergence for general Hermite-Fejer-type interpolation of higher order on an arbitrary system of nodes is given. (C) 2004 Elsevier Inc. All rights reserved.
DOI10.1016/j.jat.2004.05.001
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000222712600006
PublisherACADEMIC PRESS INC ELSEVIER SCIENCE
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/19604
Collection中国科学院数学与系统科学研究院
AffiliationChinese Acad Sci, Inst Computat Math & Sci Engn Comp, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Shi, YG. Convergence of Hermite-Fejer type interpolation of higher order on an arbitrary system of nodes (vol 123, pg 173, 2003)[J]. JOURNAL OF APPROXIMATION THEORY,2004,129(1):101-117.
APA Shi, YG.(2004).Convergence of Hermite-Fejer type interpolation of higher order on an arbitrary system of nodes (vol 123, pg 173, 2003).JOURNAL OF APPROXIMATION THEORY,129(1),101-117.
MLA Shi, YG."Convergence of Hermite-Fejer type interpolation of higher order on an arbitrary system of nodes (vol 123, pg 173, 2003)".JOURNAL OF APPROXIMATION THEORY 129.1(2004):101-117.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Shi, YG]'s Articles
Baidu academic
Similar articles in Baidu academic
[Shi, YG]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Shi, YG]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.